# SDR FDEA201612144426

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,859 hours, 24,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP-UNARMED LIGHT DOES NOT ILLUMINATE WHEN COCKPIT OVERHEAD EMERGENCY LIGHTS SWITCH PLACED TO OFF POSITION.  R&R BOTH OF FUSE DIODE MODULE AND LENS CAP ASSEMBLY PER STANDARD WIRING PRACTICES MANUAL 20-84-18.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
